# SDR JJBA20170517029

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 36,681 hours, 49,498 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Defective
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NLG DOOR AMBER LIGHT ILLUMINATED DOOR HALF OPEN. ALL 3 GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  REPLACED NLG DOOR BELL CRANK ASSY. OPS CHECK SAT.
